Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Numerical quadrature of some improper integrals

Author: H. Serbin
Journal: Quart. Appl. Math. 12 (1954), 188-194
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/61890
MathSciNet review: 61890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Multhopp, Die Berechnung der Auftriebsverteilung von Tragflügeln, Lufo 15, 153-169 (1938); also available as British RTP Translation 2392.
  • [2] H. Glauert, The Elements of Aerofoil and Airscrew Theory, Cambridge, at the University Press; New York, The Macmillan Company, 1947. 2d ed. MR 0021792

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/61890
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society